Share Facebook


07-30-2017, 06:13 PM   #1
startac22
 
Join Date: Jan 2016
Location: Denver, Colorado
PPI Sickness

Hi,

I try and take as little supplements as possible, this means letting my PPI run out (either generic omeprazole or lansoprazole). Within a day or two, I start to generally feel awful. I get terrible brain fog, lethargy and a sour stomach.

I've tried betaine HCL in the past as most people produce too little acid, but got many of the same side effects as letting my PPI run out.

I hate to keep taking PPI's, but get terrible side effects every time I stop. Anyone have any tips/tricks for getting off PPI's for good? Besides tapering off with other acid reducers?
07-30-2017, 06:16 PM   #2
Sophabulous
Senior Member
 
Sophabulous's Avatar
 
Join Date: Jun 2016
Location: Cheshire, United Kingdom

My Support Groups:
Hey there,

Sorry to hear you're struggling. May I ask why you want to quit the PPI's?

Esomeprazole has given me my life back so some context would be a big help.

Thanks in advance!

X
__________________
Diagnosed severe Crohn's of the Duodenum, Terminal Ilium and Cecum.

Currently taking Azathioprine 100mg, Esomeprazole 40mg, B12 Injections and various supplements. Azathioprine failing so awaiting next steps
07-30-2017, 06:21 PM   #3
Furrydogmom
 
Furrydogmom's Avatar
 
Join Date: Jul 2017
Location: Georgia
Glad you brought this up, because I didn't know it was even an issue. I started on lansoprazole last month. Seems there is a few articles out there. This one may be a good possibility. http://drhoffman.com/article/how-to-...them-entirely/
Reply

Thread Tools


All times are GMT -5. The time now is 08:47 AM.
Copyright 2006-2017 Crohnsforum.com